4 Months Post-op + Restylane

Narrow 20 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Recurrent Swelling 4 Months After Restylane to Tear Troughs? (photo)

2 months after Restylane, I started experiencing recurring swelling under eyes. Each episode leaves area lumpy & bruised. I've read horror stories... READ MORE

Migraine, Nausea and Body Aches After Restylane Injections?

Four months ago I had restylane injected in tear troughs with no side-effects. Last week, I had non-surgical rhinoplasty with restylane; the doctor... READ MORE

Could Restylane Cause Eye Swelling and Lump, It's Been 4 Months Since Injections?

I had restylane injections under my eyes 4 months ago, I woke up this morning with one eye very swollen, black and blue and I have a painful node on... READ MORE

4 Months After Restylane in Tear Troughs & Cheeks - Hyaluronidase or Wait?

4 months ago, I had Restylane injected in my tear troughs and cheek area. The results were poor and it looked like I had big bags under my eyes. And... READ MORE

Please help, my doctors don't know what to do. Still tyndall effect? (Photo)

I was injected with restylane 30 january. Which left me with Dark eyelids/circles and swelling. I had it resolved over 2 times a month later. But... READ MORE

Beside Hyaluronidase , Restylane Can Removal by Surgery ?

Beside Hyaluronidase to dissolving Restylane , Restylane can removal by surgery ? i had injected Restylane 4 months ago, but now, 2 side at my cheek... READ MORE

Swelling 4 Months Post Injections, When Will This Eventually Go Away?

I had restylane and Teosyal fillers injected into tear troughs and upper cheeks 4 months ago. I had uneven swelling afterwards but all went down and... READ MORE

Will my face return to the exact pre-Injection state after the complete breakdown of the filler? (Photo)

I am 30 years old and I had my cheeks filled in with one syringe of Revanesse four and a half months ago. After two months i realized that my face was... READ MORE

I had Restylane injected into my lips for the first time 4 months ago. Is it too soon to have another injection?

I was aiming to increase lip volume but it seems my lips have already returned to their original state. READ MORE

Not enough filler of just the wrong doctor? (photo)

I got 4 months ago 1 ML Restylane injected in my tear troughs (0.5 ML for each). But there is still a darker, shadow line visible. This is really... READ MORE

Scars caused by filler injection under eyes (Photo)

Hi Dr, I had Restylane filler injections under my eyes to camouflage the puffy eyes. I had it in June 2015. I have developed scars after the surgery... READ MORE

Can you experience a reaction to restalyne cheek filler 4 months later? Woke up with puffy eyes and warm cheeks?

Not eaten anything out the ordinary and I don't suffer from hay fever . Can you experience a reaction to restalyne cheek filler 4 months later? Woke... READ MORE

What treatment would be the best choice for bluish under eye discoloration, post restalyne and hyaluronidase?

4 months ago I had restalyne in my tear troughs. I ended up with bags and a bluish tint in my tear troughs.I went back for several treatments of... READ MORE

Could an injection of hyaluronidase have an adverse reaction?

I received a restylane filling under the eyes, and after 4 moths I am still unhappy with the result. It slightly helped in reducing the appearance of... READ MORE

I had a non-surgical nose job done with Restylane about 4 months ago, can I get it dissolved and re-done same day?

After the swelling went down, my dorsal hump was very visible. I'd like to get this dissolved and re-done completely so I won't have to go back &... READ MORE

Bruising 4 months post Restylane Injections to tear troughs? (Photo)

I got Restylane fillers to my tear trough 4 months ago and instead of looking better, I actually look worse as the bruising has not faded 4 months... READ MORE

Who do I turn to for help for suspected nerve damage from Restalyne trough fillers?

4 months ago I had Restalyne done by a plastic surgeon in my area. I experienced intermittent swelling weeks after and a foreign sensation in the... READ MORE

No matching results